# SDR ASAA0510330

- Difficulty date: September 29, 2005
- Submitted: November 17, 2005
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YXX - FOUND CORROSION ON SKIN TO FRAME AT BS 360 BETWEEN STRINGER 25 RT AND 26 RT.  REPLACED IAW B737-200 SRM 53-10-4 FIGURE 8.  (M)
